# SDR DALA2022012100429

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 51,811 hours, 26,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: A9919RP
- Condition: None
- Location: L
- Part time: 43,552 hours, 21,981 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - IMPROPERLY PACKED ESCAPE SLIDE PASSENGER CREW DOOR 831 AT FWD GALLEY. CORRECTIVE ACTION: REPLACED NEW ESCAPE SLIDE PASSENGER CREW DOOR 831 AT FWD GALLEY AREA.(2092812)
